# SDR YENA2022050600448

- Difficulty date: April 29, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 049
- Aircraft time: 40,725 hours, 26,228 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#6121, PUJ-JFK. (AIRCRAFT DIVERTED TO MCO). 'AUTOPILOT DISCONNECTED AT FL 380 ENROUTE IN SMOOTH AIR "AP FAIL" AND "ROLL CONTROL DISC" ILLUMINATED SIMULTANEOUSLY AP FAIL QRH COMPLIED WITH FROM VI CHAPTER 7 COMPLIED WITH; PERFORMED FIM TASK 27-03-00-810-/852A MSG'S CLEARED NO DEFECTS NOTED TRANSITORY CONDITION OF FLIGHT CONTROL SYSTEM. OK FOR SERVICE.'
